# SDR SWAA2024032166299

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 11,262 hours, 5,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR AFT GALLEY EMER EXIT SIGN LOOSE<[01] TIGHTENED LOOSE HARDWARE TO EMERGENCY EXIT SIGN IN REFERENCE TO AMM 33-51-01.
